# SDR CA160126003

- Difficulty date: January 25, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 17,423 hours
- Engine: Pwa PT6T3
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Hanger Assy
- Part number: 205031818001
- Condition: Cracked
- Location: T/R Drive Shaft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS WERE FOUND ON EACH BOLT HOLE THAT CONNECTS THE TAIL ROTOR DRIVESHAFT HANGER BEARING AND COUPLING ASSY, PN 212-040-600-009 TO THE TAIL BOOM HANGER FITTING BARREL NUTS.
